Alexander I. Bobenko, Yuri B. Suris, Discrete Differential Geometry: Integrable Structure

Alexander I. Bobenko, Yuri B. Suris,
Discrete Differential Geometry: Integrable Structure,
Graduate Studies in Mathematics, Vol. 98, AMS, 2008, xxiv + 404 p; hardcover
ISBN-10: 0-8218-4700-7
ISBN-13: 978-0-8218-4700-8

Content, Introduction, and References

Further papers on Discrete Differential Geometry. Integrable Structure

A.I. Bobenko, F. Günther, On discrete integrable equations with convex variational principles, Preprint (2011) arXiv:1111.6273 [nlin.SI]

A.I. Bobenko, E. Huhnen-Venedey, Curvature line parametrized surfaces and orthogonal coordinate systems. Discretization with Dupin cyclides, Geometria Dedicata (2011) DOI: 10.1007/s10711-011-9653-5, Preprint (2011) arXiv:1101.5955 [math.DG]

V.E. Adler, A.I. Bobenko, Yu.B. Suris, Classification of integrable discrete equations of octahedron type, Preprint (2010) arXiv:1005.2698 [nlin.SI]

A.I. Bobenko, H. Pottmann, J. Wallner, A curvature theory for discrete surfaces based on mesh parallelity, Math. Annalen 348 (2010), 1-24,  Preprint (2009) arXiv:0901.4620 [math.DG]  [pdf file]

A.I. Bobenko, Yu.B. Suris, On the Lagrangian structure of integrable quad-equations, Lett. Math. Phys. 92, No.1 (2010), 17-31 ,  Preprint (2009) arXiv:0912.2464 [nlin.SI]   [pdf file]

V.E. Adler, A.I. Bobenko, Yu.B. Suris, Integrable discrete nets in Grassmannians, Lett. Math. Phys. 89 (2009) 131-139,  Preprint (2008) arXiv:0812.5102 [math.DG]  [pdf file]

Russian Translation

Бобенко А. И., Сурис Ю. Б.
Дискретная дифференциальная геометрия. Интегрируемая структура
ISBN 978-5-93972-798-3
РХД
2010 г.

488 стр.